# SDR AALA2020042759011

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 18,743 hours, 8,934 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: CTY2721501
- Part serial: P5757
- Condition: Leaking
- Location: Zone 100
- Part time: 8,047 hours, 6,428 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHEMICAL ODOR DETECTED ON THE AIRCRAFT, STRONGEST IN THE AFT CABIN CAUSED CREW TO FEEL  NAUSEOUS AND BURNING EYE SENSATION. ACCOMPLISHED SIC 05-96-70,05-96-85 .REMOVED AND REPLACED APU IAW SIC 49-94-11.
